Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
EXACT-SOLUTIONS OF THE REISSNER-NORDSTROM TYPE IN EINSTEIN-YANG-MILLSSYSTEMS WITH ARBITRARY GAUGE GROUPS AND SPACE-TIME DIMENSIONS
Autore:
RUDOLPH G; TOK T; VOLOBUEV IP;
Indirizzi:
UNIV LEIPZIG,INST THEORET PHYS,AUGUSTUSPL 10 D-04109 LEIPZIG GERMANY MOSCOW MV LOMONOSOV STATE UNIV,INST NUCL PHYS MOSCOW 119899 RUSSIA
Titolo Testata:
International journal of modern physics A
fascicolo: 28, volume: 11, anno: 1996,
pagine: 4999 - 5014
SICI:
0217-751X(1996)11:28<4999:EOTRTI>2.0.ZU;2-X
Fonte:
ISI
Lingua:
ENG
Soggetto:
BLACK-HOLES; INSTABILITY; SYMMETRIES; EQUATIONS; SOLITONS; FIELDS;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Science Citation Index Expanded
Citazioni:
24
Recensione:
Indirizzi per estratti:
Citazione:
G. Rudolph et al., "EXACT-SOLUTIONS OF THE REISSNER-NORDSTROM TYPE IN EINSTEIN-YANG-MILLSSYSTEMS WITH ARBITRARY GAUGE GROUPS AND SPACE-TIME DIMENSIONS", International journal of modern physics A, 11(28), 1996, pp. 4999-5014

Abstract

We present a class of solutions in Einstein-Yang-Mills systems with arbitrary gauge groups and space-time dimensions, which are symmetric under the action of the group of spatial rotations. Our approach is based on the dimensional reduction method for gauge and gravitational fields and relates symmetric Einstein-Yang-Mills solutions to certain solutions of two-dimensional Einstein-Yang-Mills-Higgs-dilaton theory. Application of this method to four-dimensional spherically symmetric (pseudo-)Riemannian space-time yields, in particular, new solutions describing both a magnetic and an electric charge at the center of a black hole. Moreover, we give an example of a solution with non-Abelian gauge group in six-dimensional space-time. We also comment on the stability of the obtained solutions.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 06/07/20 alle ore 07:55:44